VOCÊ ESTÁ AQUI
  • / Cadernos de Matemática - Volume 9 - Número 1
VOLTAR
 

Cadernos de Matemática - Volume 9 - Número 1

 

Artigo

Página

 

A.N. Carvalho, J. Cholewa & T. Dotko,
Dissipative wave problems with fast growing nonlinearities

1

 

A.N. Carvalho, T. D{\l}otko & M.J.D.
Nascimento, Semilinear evolution equations with almost sectorial operators

 

19

 

D. de Mattos & E.L. dos Santos ,
On nonsymmetric theorems for $(H,G)$-coincidences

 

45

 

H. M. Rodrigues & J. Solà-Morales,
A note on the relationship between spectral radius and norms of bounded linear operators

 

61

 

E.M. Bonotto, M. Federson & P. Muldowney,
A Feynman-Kac solution to an impulsive equation of Schr\"{o}dinger type

 

67

 

M. Buosi, S. Izumiya & M.A. Soares Ruas,
Total absolute horospherical curvature of submanifolds in hyperbolic space

 

107

 

L.S. Challapa & M.A. Soares Ruas,
Index of an implicit differential equation

 

127

 

 

 

 

 

 

 



UNIVERSIDADE DE SÃO PAULO
INSTITUTO DE CIÊNCIAS MATEMÁTICAS E DE COMPUTAÇÃO - USP

Avenida Trabalhador São-carlense, 400 - Centro
CEP: 13566-590 - São Carlos - SP

Latitude: -22.0055948
Longitude: -47.8933842

VER NO MAPA ACESSE O PORTAL

TELEFONE

55 (16) 3373-9700

FAX

55 (16) 3373-8888

POLÍTICA DE PRIVACIDADE

MAPA DO SITE
  • LOGOFF
    Usuário:


    Nível:
  • ÁREA RESTRITA
Loading